MathSciNet Relay Station
MathSciNet bibliographic data
MR1775761 (2001f:11101b) 11G40 (11G25 11M41 11S40 14G10 14G15)
Wan, Daqing Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000), no. 4, 853–908 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement